Alert archive / Pennsylvania / Areal Flood Warnings in 2019
Areal Flood Warning 34, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 7, 2019, 2:42 AM EDT for Delaware County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2019, 2:42 AM EDT (06:42 UTC)
- Expired
- Jul 7, 2019, 5:48 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Delaware County, PA
The radar
The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 6.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
456 WGUS41 KPHI 070642 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 242 AM EDT Sun Jul 7 2019 PAC045-071245- /O.NEW.KPHI.FA.W.0034.190707T0642Z-190707T1245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Delaware PA- 242 AM EDT Sun Jul 7 2019 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for... Central Delaware County in southeastern Pennsylvania... * Until 845 AM EDT Sunday. * At 238 AM EDT, two to three inches fell on Saturday and was causing the Ridley Creek near Media to exceed its flood stage. It will continue to rise through the early morning hours, before beginning to fall later this morning. * Some locations that could experience flooding include... Nether Providence Township, Lima, Brookhaven, Media, Rose Valley and Upper Providence Township. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around...don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3994 7541 3988 7536 3987 7539 3993 7544 $$ Robertson
1 follow-up statement
241 WGUS81 KPHI 070948 FLSPHI Flood Statement National Weather Service Mount Holly NJ 548 AM EDT Sun Jul 7 2019 PAC045-070957- /O.CAN.KPHI.FA.W.0034.000000T0000Z-190707T1245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Delaware PA- 548 AM EDT Sun Jul 7 2019 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL DELAWARE COUNTY... Flood waters have receded as the Ridley Creek near Media has fallen below its flood stage, and are no longer expected to pose a threat to life or property. Please continue to heed any road closures. LAT...LON 3994 7541 3988 7536 3987 7539 3993 7544 $$ Robertson
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 6, 9:23 PM EDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jul 6, 9:23 PM EDT, 5 hours 19 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 923 PM EDT Sat Jul 6 2019 .SYNOPSIS... A cold front will move across the area this evening into tonight, then slowly push to our south Sunday. High pressure located across the Great Lakes region Sunday into Monday will build towards the area Tuesday into Wednesday, eventually moving out to sea by Wednesday night. Another frontal boundary will cross the area later Thursday into Thursday night as low pressure moves out of the Great Lakes and toward southeast Canada and the northeast states. A secondary front or surface trough may cross the area on Friday, before high pressure begins to build to our west for the weekend. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 930 PM update...Not much change with this update. Adjusted temps to match observations with the current line of storms moving through (they were a bit too warm). Also adjusted high temps Sunday down just a tad as well. The line of storms will be moving out of the forecast area within the next couple of hours and may be accompanied by strong to marginally severe wind gusts. Scattered rain showers will end from NW to SE over the next 2-3 hours or so. Previous discussion... The Excessive Heat Warning for the urban corridor from Trenton to Philadelphia to Wilmington will be terminated. A cold front extended from the Catskills and the Poconos to southwestern Pennsylvania early this evening. The boundary will continue to sink southeastward and it should slowly pass through our region tonight. Conditions ahead of the boundary will remain somewhat unstable. Also, precipitable water values are forecast to stay in the 2.0 to 2.25 inch range. As a result, we are concerned with the potential for additional locally heavy rain and isolated wind damage. The threat of wind damage should decrease with the loss of daytime heating this evening. Also, as the convection moves into our area, which has been worked over by the earlier storms, the amount of available instability should lessen. The showers and thunderstorms are forecast to push off the coast around midnight, with some lingering light showers in their wake. A southwest to west wind this evening is forecast to become light and variable overnight. Low temperatures will range from the upper 60s to the middle 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... The cold front is expected to extend across Cape May and southern Delaware around mid morning on Sunday. It is forecast to drift slowly to the southeast. Clouds will likely linger over much of our area on Sunday. There may be some breaks up north. Also, showers are anticipated especially from the Philadelphia metropolitan area and the central New Jersey coast southward. Those locations may experience isolated thunder, as well. There will be little potential for severe weather on Sunday and the threat of moderate to heavy rain will be limited to areas south of a Reading-Philadelphia- Atlantic City line. The wind is anticipated to settle into the northeast around 5 to 10 MPH with high temperatures mostly in the 80s. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Summary: The main thinking through the extended remains the same as previous package with only some minor tweaks/refinements to timing. High pressure will build over the Great Lakes Monday and then trek eastward towards the area Tuesday before moving offshore Wednesday. A mid-lvl trough and associated surface low will track through the Great Lakes Thursday into Friday. Surface high pressure will then build in the wake of these features into next weekend. Dailies: Monday...Although things will be generally quiet as the airmass dries out there will still be chances for some light showers Monday as a confluence zone sets up over the area associated with a passing inverted trough. Right now the precip. focus looks to be over eastern PA/NW NJ with perhaps some additional chances for precipitation over Delmarva where the highest residual moisture resides. However, given lack of moisture/instability generally expect any precipitation during the day Monday to be light. Otherwise it should feel refreshingly dry (particularly relative to today) with highs in the 80s and dewpoints in the low 60s. Tuesday-Wednesday... The high builds toward us this in this period with the mid-lvl ridge initially over the Great Lakes gradually progressing eastward. Consequently expect dry weather with temperatures gradually warming into the upper 80s/lower 90s by Wednesday Despite the warming temperatures dewpoints remain in the low to mid 60s so it won't feel too bad. Thursday through Friday morning...The most active period of the extended looks to be Thursday into Friday AM, as the mid-lvl trough & sfc. low track north of us. Pre-frontal convection will be possible Thursday afternoon particularly over western portions of the CWA, while the more widespread precipitation will likely occur with the surface front/trough passage Thursday night. Details are still fuzzy this far out, but given increasing moisture/instability and increased flow aloft some stronger storms would be possible, although this will at least partially depend on favorable diurnal timing. Friday into Saturday... Precipitation should move out by Friday PM with Saturday looking dry as high pressure begins to build to our west. High temps will generally be in the mid to upper 80s. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Into this evening (until 04Z)...Scattered showers and thunderstorms. The rain will be heavy at times with conditions lowering to IFR in showers and thunderstorms. VFR conditions are anticipated outside of any precipitation. West wind 5 to 10 knots becoming variable less than 10 knots. Overnight (04z until 10Z)...Generally VFR, with localized MVFR conditions possible. Lingering light rain showers are expected. Variable wind 6 knots or less. Sunday...Mainly VFR. Scattered showers and isolated thunder, especially from KRDG, KPHL and KACY southward. Northeast wind around 5 to 10 knots.. OUTLOOK... Sunday night-Monday... Mostly VFR with a slight chance of showers and thunderstorms which may temporarily lower conditions. Easterly winds at 5-10kts. Tuesday-Wednesday... VFR conditions expected. Light and variable winds becoming southerly at 5-10kts by Wednesday afternoon. Thursday... Likely VFR through the morning with shower and thunderstorm chances later int he day. Winds southerly/southwesterly 5-10kts. && .MARINE... A south to southwest wind 10 to 15 knots this evening, becoming northwest around 10 knots late tonight. Northeast wind 10 to 15 knots on Sunday. Waves on our ocean waters will be 3 to 4 feet. Waves on Delaware Bay are forecast to be 2 feet or less. OUTLOOK... Monday-Thursday... Generally sub-SCA conditions conditions are expected to prevail through the period although 4 ft seas and 20kt easterly gusts will be possible Monday, and 20+ kt southerly gusts may be possible Thursday. Rip Currents... A south to southwest wind around 10 to 15 MPH into this evening with breaking waves of 2 to 3 feet should maintain a low risk for the development of dangerous rip currents. However, we may begin to approach a moderate risk in spots, especially along the Jersey Shore. A moderate risk is forecast for Sunday along the coasts of New Jersey and Delaware due to a northeast wind around 10 to 15 MPH. Breaking waves around 3 feet are anticipated. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr Near Term...Iovino/Staarmann Short Term...Iovino Long Term...Carr Aviation...Carr/Iovino Marine...Carr/Iovino
Hazardous weather outlook, Jul 7, 1:12 AM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 112 AM EDT Sun Jul 7 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-080515- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 112 AM EDT Sun Jul 7 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-080515- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 112 AM EDT Sun Jul 7 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There will be a moderate risk of dangerous rip currents on Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-080515- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 112 AM EDT Sun Jul 7 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 6, 10:43 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FLOOD 1 E PHILLIPSBURG 40.70N 75.18W
07/06/2019 WARREN NJ FIRE DEPT/RESCUE
FLOODING REPORTED AT A LOCAL BUSINESS ON US
22.
&&
STAARMANNLocal storm report, Jul 6, 10:44 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLOOD 1 S PHILLIPSBURG 40.69N 75.20W
07/06/2019 WARREN NJ FIRE DEPT/RESCUE
ROAD FLOODING REPORTED AT A CHURCH ON MERCER
STREET.
&&
STAARMANNLocal storm report, Jul 6, 10:48 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM MARINE TSTM WIND 3 S KITTS HUMMOCK 39.06N 75.40W
07/06/2019 M46 MPH KENT DE MESONET
0909 PM MARINE TSTM WIND 2 SW HEISLERVILLE 39.20N 75.03W
07/06/2019 M43 MPH ANZ431 NJ MESONET
0842 PM MARINE TSTM WIND 1 NNE DELAWARE CITY 39.58N 75.59W
07/06/2019 M35 MPH ANZ430 DE MESONET
0812 PM FLOOD PHILLIPSBURG 40.70N 75.20W
07/06/2019 WARREN NJ COUNTY OFFICIAL
MINOR STREET FLOODING IN TOWN. NO ROAD
CLOSURES.
0811 PM FLOOD 1 E PHILLIPSBURG 40.70N 75.18W
07/06/2019 WARREN NJ FIRE DEPT/RESCUE
FLOODING REPORTED AT A LOCAL BUSINESS ON US
22.
0806 PM TSTM WND GST NORTH EAST 39.60N 75.94W
07/06/2019 M46 MPH CECIL MD TRAINED SPOTTER
MEASURED GUST.
0803 PM FLOOD STROUDSBURG 40.99N 75.19W
07/06/2019 MONROE PA COUNTY OFFICIAL
MUD/DIRT SLID ONTO NORTH 9TH STREET. ROAD
STILL OPEN. AREAS OF MINOR ROADWAY FLOODING.
0752 PM FLOOD 1 S PHILLIPSBURG 40.69N 75.20W
07/06/2019 WARREN NJ FIRE DEPT/RESCUE
ROAD FLOODING REPORTED AT A CHURCH ON MERCER
STREET.
0740 PM FLOOD 1 SSE PHILLIPSBURG 40.69N 75.19W
07/06/2019 WARREN NJ FIRE DEPT/RESCUE
FLOODING REPORTED AT JERSEY STREET AND SOUTH
MAIN STREET. THE INTERSECTION WAS FLOODED.
0724 PM TSTM WND GST 1 NE READING 40.35N 75.90W
07/06/2019 M54 MPH BERKS PA AWOS
0710 PM HEAVY RAIN 1 NE BOSSARDSVILLE 40.94N 75.26W
07/06/2019 M1.75 INCH MONROE PA PUBLIC
1.75 INCHES OF RAIN IN 20 MINUTES; 2 INCHES
TOTAL FOR THE DAY.
0600 PM FLOOD LAHASKA 40.35N 75.03W
07/06/2019 BUCKS PA PUBLIC
PHOTO ON SOCIAL MEDIA SHOWS ROAD FLOODED AND
WATER UP TO CAR WHEELS.
0525 PM TSTM WND DMG BUCKINGHAM TWP 40.33N 75.06W
07/06/2019 BUCKS PA EMERGENCY MNGR
MULTIPLE TREES DOWN AT INTERSECTION OF RT
202 AND 413. TIME ESTIMATED FROM RADAR.
0415 PM TSTM WND GST LOGAN TWP. 39.81N 75.35W
07/06/2019 M48 MPH GLOUCESTER NJ MESONET
0323 PM MARINE TSTM WIND 2 NNE STRATHMERE 39.22N 74.64W
07/06/2019 M47 MPH CAPE MAY NJ MESONET
WEATHERFLOW.
0314 PM MARINE TSTM WIND 2 SSE PLEASANTVILLE 39.37N 74.50W
07/06/2019 M39 MPH ANZ452 NJ MESONET
CORRECTS PREVIOUS TSTM WIND GUST REPORT FROM
2 SSE PLEASANTVILLE TO MARINE TSTM WIND.
WEATHERFLOW.
0232 PM MARINE TSTM WIND 2 W SHIP BOTTOM 39.64N 74.21W
07/06/2019 M39 MPH ANZ451 NJ MESONET
WEATHERFLOW.
0227 PM FLASH FLOOD OCEAN ACRES 39.74N 74.28W
07/06/2019 OCEAN NJ TRAINED SPOTTER
CORRECTS PREVIOUS REPORT FROM OCEAN ACRES
WHICH IS A FLASH FLOOD REPORT NOT A FUNNEL
CLOUD REPORT. OCEAN ACRES SECTION OF
STAFFORD TOWNSHIP OCEAN COUNTY, MULTIPLE
WATER RESCUES DUE OCCUPIED VEHICLES CAUGHT
IN DEEP FLOOD WATERS (5.34 INCHES OF RAIN
MEASURED BY TRAINED SPOTTER IN JUST OVER 2
HOURS).
0216 PM FLOOD METUCHEN 40.54N 74.36W
07/06/2019 MIDDLESEX NJ TRAINED SPOTTER
ROADWAY FLOODING HAS CLOSED SEVERAL
UNDERPASSES ON MAIN ST.
0207 PM TSTM WND DMG 1 NE FELLOWSHIP 39.94N 74.96W
07/06/2019 BURLINGTON NJ FIRE DEPT/RESCUE
VEHICLE OVERTURNED AT GAITHER DR. AND
FELLOWSHIP RD. NATURAL GAS LEAKS AND SOME
BUILDING DAMAGE. TIME ESTIMATED FROM RADAR.
0207 PM TORNADO MOUNT LAUREL 39.94N 74.95W
07/06/2019 BURLINGTON NJ NWS STORM SURVEY
A BRIEF LANDSPOUT TORNADO OCCURRED IN MOUNT
LAUREL TOWNSHIP IN BURLINGTON COUNTY, NEW
JERSEY. SURVEILLANCE VIDEO SHOWED THE
TORNADO TOUCHING DOWN IN A COMMERCIAL
WAREHOUSE PARKING LOT. THE TORNADO MOVED
ACROSS THE PARKING LOT, OVERTURNING ONE CAR.
THE TORNADO THEN PASSED OVER THE ADJOINING
WAREHOUSE BUILDING WHERE IT CAUSED MINOR
ROOF DAMAGE. PORTIONS OF ROOF MATERIAL WERE
PULLED BACK CAUSING THE ROOF TO BOW. TWO AIR
CONDITIONING UNITS WERE TORN OFF THE ROOF.
CEILING TILES WERE ALSO DISLODGED THROUGHOUT
THE INTERIOR OF THE BUILDING. THE TORNADO
THEN QUICKLY DISSIPATED BEFORE IMPACTING ANY
OTHER OBJECTS. THANKFULLY, NO INJURIES OR
FATALITIES OCCURRED DURING THIS EVENT.
0206 PM FUNNEL CLOUD 1 NNE FELLOWSHIP 39.94N 74.96W
07/06/2019 BURLINGTON NJ PUBLIC
VIDEO OF A FUNNEL CLOUD CROSSING I-295 NEAR
EXIT 36.
0205 PM MARINE TSTM WIND FORTESCUE 39.24N 75.17W
07/06/2019 M42 MPH CUMBERLAND NJ MESONET
&&
MPSLocal storm report, Jul 6, 11:10 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM MARINE TSTM WIND 1 ENE CAPE MAY HARBOR 38.95N 74.88W
07/06/2019 M41 MPH ANZ453 NJ MESONET
&&
MPSLocal storm report, Jul 6, 11:14 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1114 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM MARINE TSTM WIND 2 NW LEWES 38.80N 75.16W
07/06/2019 M38 MPH ANZ431 DE MESONET
&&
MPSLocal storm report, Jul 6, 11:16 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1116 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM FLOOD BARNEGAT 39.75N 74.22W
07/06/2019 OCEAN NJ PUBLIC
ROUTE 9 IN BARNEGAT FLOODED.
&&
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:23 PM EDT | Special Weather Statement | PHI | Bucks, Delaware, Philadelphia | 52 min |
| Jul 6, 9:39 PM EDT | Areal Flood Warning | PHI | Delaware | 3 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.